-
1
-
-
0036510192
-
Length-biased sampling with right censoring: an unconditional approach
-
Asgharian M., M'Lan C.E., and Wolfson D.B. Length-biased sampling with right censoring: an unconditional approach. J. Amer. Statist. Assoc. 97 (2002) 201-209
-
(2002)
J. Amer. Statist. Assoc.
, vol.97
, pp. 201-209
-
-
Asgharian, M.1
M'Lan, C.E.2
Wolfson, D.B.3
-
3
-
-
0002774978
-
Some sampling problems in technology
-
Johnson N.L., and Smith J.H. (Eds), Wiley-Interscience, New York
-
Cox D.R. Some sampling problems in technology. In: Johnson N.L., and Smith J.H. (Eds). New Developments in Survey Sampling (1969), Wiley-Interscience, New York 506-527
-
(1969)
New Developments in Survey Sampling
, pp. 506-527
-
-
Cox, D.R.1
-
4
-
-
55149105311
-
-
Davidov, O., Iliopoulos, G., 2008. A note on an iterative algorithm for nonparametric estimation in biased sampling models, submitted for publication.
-
Davidov, O., Iliopoulos, G., 2008. A note on an iterative algorithm for nonparametric estimation in biased sampling models, submitted for publication.
-
-
-
-
5
-
-
0344608321
-
Referent sampling, family history and relative risk: the role of length biased sampling
-
Davidov O., and Zelen M. Referent sampling, family history and relative risk: the role of length biased sampling. Biostatistics 2 (2001) 173-181
-
(2001)
Biostatistics
, vol.2
, pp. 173-181
-
-
Davidov, O.1
Zelen, M.2
-
6
-
-
8644232493
-
Merging information for semi-parametric density estimation
-
Fokianos K. Merging information for semi-parametric density estimation. J. Roy. Statist. Soc. Ser. B 66 (2004) 941-958
-
(2004)
J. Roy. Statist. Soc. Ser. B
, vol.66
, pp. 941-958
-
-
Fokianos, K.1
-
8
-
-
33746455666
-
Maximum likelihood estimation in semiparametric selection bias models with application to AIDS vaccine trials
-
Gilbert P.B., Lele S.R., and Vardi Y. Maximum likelihood estimation in semiparametric selection bias models with application to AIDS vaccine trials. Biometrika 86 (1999) 27-43
-
(1999)
Biometrika
, vol.86
, pp. 27-43
-
-
Gilbert, P.B.1
Lele, S.R.2
Vardi, Y.3
-
9
-
-
0001301175
-
Large sample theory of empirical distributions in biased sampling models
-
Gill R.D., Vardi Y., and Wellner J.A. Large sample theory of empirical distributions in biased sampling models. Ann. Statist. 16 (1988) 1069-1112
-
(1988)
Ann. Statist.
, vol.16
, pp. 1069-1112
-
-
Gill, R.D.1
Vardi, Y.2
Wellner, J.A.3
-
10
-
-
0042742046
-
Discussion of "Empirical distributions in selection bias models" by Y. Vardi
-
Mallows C.L. Discussion of "Empirical distributions in selection bias models" by Y. Vardi. Ann. Statist. 13 (1985) 204-205
-
(1985)
Ann. Statist.
, vol.13
, pp. 204-205
-
-
Mallows, C.L.1
-
12
-
-
55149110392
-
-
Patil, G.P., Rao, C.R., Zelen, M., 1988. Weighted distributions. In: Kotz, S., Johanson, N.L. (Eds.), Encyclopedia of Statistical Sciences, vol. 9, pp. 565-571.
-
Patil, G.P., Rao, C.R., Zelen, M., 1988. Weighted distributions. In: Kotz, S., Johanson, N.L. (Eds.), Encyclopedia of Statistical Sciences, vol. 9, pp. 565-571.
-
-
-
-
13
-
-
0042600863
-
Inferences for case-control data and semiparametric two-sample density ratio models
-
Qin J. Inferences for case-control data and semiparametric two-sample density ratio models. Biometrika 85 (1998) 619-630
-
(1998)
Biometrika
, vol.85
, pp. 619-630
-
-
Qin, J.1
-
14
-
-
0000209745
-
A goodness of fit for logistic regression models based on case control data
-
Qin J., and Zhang B. A goodness of fit for logistic regression models based on case control data. Biometrika 84 (1997) 609-618
-
(1997)
Biometrika
, vol.84
, pp. 609-618
-
-
Qin, J.1
Zhang, B.2
-
15
-
-
0000950512
-
On the existence of maximum likelihood estimators for binomial response models
-
Silvapulle M.J. On the existence of maximum likelihood estimators for binomial response models. J. Roy. Statist. Soc. Ser. B 43 (1981) 310-313
-
(1981)
J. Roy. Statist. Soc. Ser. B
, vol.43
, pp. 310-313
-
-
Silvapulle, M.J.1
-
16
-
-
0000267144
-
Nonparametric estimation in the presence of length bias
-
Vardi Y. Nonparametric estimation in the presence of length bias. Ann. Statist. 10 (1982) 616-620
-
(1982)
Ann. Statist.
, vol.10
, pp. 616-620
-
-
Vardi, Y.1
-
17
-
-
0001520376
-
Empirical distribution in selection bias models
-
Vardi Y. Empirical distribution in selection bias models. Ann. Statist. 13 (1985) 178-203
-
(1985)
Ann. Statist.
, vol.13
, pp. 178-203
-
-
Vardi, Y.1
-
18
-
-
0001513152
-
On the theory of screening for chronic diseases
-
Zelen M., and Feinleib M. On the theory of screening for chronic diseases. Biometrika 56 (1969) 601-614
-
(1969)
Biometrika
, vol.56
, pp. 601-614
-
-
Zelen, M.1
Feinleib, M.2
|